Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 77, NWS Cleveland, OH

June 18, 2014Crawford County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2014, 7:02 PM EDT for Crawford County, Pennsylvania. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 7:02 PM EDT (23:02 UTC)
Expired
Jun 18, 2014, 7:45 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Crawford County, PA

The radar

The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:05 PM EDTHAIL 1.752 N Cochranton, PANUMEROUS TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-317 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WUUS51 KCLE 182302
SVRCLE
PAC039-182345-
/O.NEW.KCLE.SV.W.0077.140618T2302Z-140618T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
702 PM EDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 745 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTHEAST OF MEADVILLE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TITUSVILLE...
  COCHRANTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4161 7962 4161 7982 4148 8001 4148 8011
      4147 8013 4149 8053 4162 8051 4174 7964
      4173 7960
TIME...MOT...LOC 2302Z 273DEG 35KT 4151 8000

$$

MULLEN
2 follow-up statements
865 
WWUS51 KCLE 182319
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
719 PM EDT WED JUN 18 2014

PAC039-182345-
/O.CON.KCLE.SV.W.0077.000000T0000Z-140618T2345Z/
CRAWFORD PA-
719 PM EDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED ALONG THE MERCER AND 
CRAWFORD COUNTY LINES...OR 13 MILES SOUTHWEST OF 
MEADVILLE...MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT COCHRANTON AND EXTREME         
  SOUTHERN PORTIONS OF CRAWFORD COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4148 8022 4148 8038 4161 8024 4161 7982
      4148 8001 4148 8011 4147 8013
TIME...MOT...LOC 2318Z 273DEG 24KT 4148 8024

$$
424 
WWUS51 KCLE 182331
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
731 PM EDT WED JUN 18 2014

PAC039-182341-
/O.CAN.KCLE.SV.W.0077.000000T0000Z-140618T2345Z/
CRAWFORD PA-
731 PM EDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CRAWFORD COUNTY
IN NORTHWEST PENNSYLVANIA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE. 

LAT...LON 4148 8022 4148 8038 4161 8024 4161 7982
      4148 8001 4148 8011 4147 8013
TIME...MOT...LOC 2331Z 273DEG 24KT 4148 8012

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:19 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 18, 3:19 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EDT WED JUN 18 2014

.SYNOPSIS...
A STATIONARY BOUNDARY ACROSS LAKE ERIE WILL GRADUALLY SAG SOUTH
THROUGH WEDNESDAY NIGHT. BY WEDNESDAY MORNING THE BOUNDARY WILL
BE LOCATED OVER THE OHIO RIVER VALLEY. HIGH PRESSURE WILL BUILD TO
THE EAST OF LAKE HURON AND PROTRUDE INTO NORTHERN OHIO LATE THURSDAY
NIGHT. MIDDAY FRIDAY THE BOUNDARY SHIFTS BACK TO THE NORTH ACROSS
NORTHERN OHIO AND A LOW WILL DEVELOP ALONG IT. SATURDAY NIGHT THE
LOW WILL SHIFT EAST AND DRAG THE STALLED FRONT WITH IT. HIGH
PRESSURE BRIEFLY RETURNS FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A QLCS IS CURRENTLY EVOLVING ACROSS SOUTHERN MICHIGAN AND
PROPAGATING SOUTHEAST TOWARDS NORTHWESTERN OHIO. EXPECT ARRIVAL INTO
THE TOLEDO AREA AROUND 18/21Z. A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR LUCAS...HANCOCK...AND WOOD COUNTIES UNTIL 19/01Z. THE
WATCH MAY HAVE TO BE EXPANDED EAST IF THE CONVECTION HOLDS TOGETHER.
ATTM THERE APPEARS TO BE AT LEAST SOME INDICATION IT WILL WITH
CONDITIONS REMAINING RIPE FOR CONVECTION. BROKEN TO OVERCAST SKIES
THIS MORNING IN THE WAKE OF EARLIER STORMS HAVE GIVEN RISE TO AN
ACTIVE CU FIELD...INDICATIVE OF SURFACE BASED DESTABILIZATION.
MLCAPE IS ESTIMATED TO BE AROUND 2000 J/KG AND BULK SHEAR RANGES
FROM 40 TO 50 KNOTS AS WELL. THE MAIN THREAT WITH THESE STORMS WILL
BE WIND AND LOCALLY HEAVY RAINFALL WITH PWAT VALUES HOVERING AROUND
1.5 INCHES IN THE WEST. AHEAD OF THE MAIN LINE ISOLATED
THUNDERSTORMS WILL BEGIN TO DEVELOP WITHIN A MODERATELY UNSTABLE
AIR MASS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THUNDERSTORMS CAN NOT BE SCRUBBED FROM THE FORECAST UNTIL POSSIBLY
THIS SATURDAY...EVEN THEN SOME CHANCE FOR SCATTERED THUNDER REMAINS.
A LARGE SUBTROPICAL HIGH LOCATED OFF THE ATLANTIC COAST HAS BEGUN TO
ESTABLISH ITSELF SEMI-PERMANENTLY ACROSS THE SOUTHEASTERN U.S. AS IT
TYPICALLY DOES THIS TIME OF YEAR. THE HIGH WILL CONTINUE TO DRAW IN
MOIST SUBTROPICAL AIR ACROSS THE REGION THROUGH THE SHORT TERM
FORECAST. DEW POINTS REMAIN IN THE UPPER 60/S TO LOW 70/S THROUGH
SATURDAY. THE STATIONARY BOUNDARY THAT HAS BEEN RESPONSIBLE FOR
BOUTS OF CONVECTION OVER THE PAST FEW DAYS WILL GRADUALLY SAG SOUTH
WEDNESDAY NIGHT AND LINGER OVER THE OHIO VALLEY THROUGH
FRIDAY...HENCE THE RESOUNDING MENTION OF THUNDERSTORMS IN THE
FORECAST. BY LATE FRIDAY THE HIGH BEGINS TO BREAK DOWN ENOUGH TO
ALLOW A LOW PRESSURE CENTER THAT DEVELOPS ALONG THIS PERSISTENT
FRONTAL BOUNDARY TO CARRY THE FRONT EAST OF THE FORECAST AREA BY
SATURDAY NIGHT. EARLY SUNDAY MORNING HIGH PRESSURE ATTEMPTS TO WEDGE
IN FROM THE NORTH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE MODELS CONTINUE TO JUMP AROUND ON THE SCENARIO FOR THE SUN THRU
WED TIME FRAME. THE LATEST GFS NOW SHOWS MORE HIGH PRESSURE AND
POSSIBLE DRY WX FOR SUN INTO MON THEN MORE MOISTURE AND A GOOD
THREAT FOR RAIN LATER MON THRU WED. GIVEN THE UNCERTAINTY IN THE
MODELS WILL CONTINUE TO CARRY CHC POPS FOR SUN THRU WED BUT BACK
DOWN THE POP SOME ON SUN DUE TO THE BETTER POTENTIAL FOR A DRY DAY.

THE AIR MASS LOOKS TO STAY ON THE WARMER THAN NORMAL SIDE BUT NO HOT
DAYS SEEM IN STORE THRU WED.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
DAYTIME HEATING AND AN APPROACHING CONVECTIVE COMPLEX OVER LAKE
MICHIGAN WILL CONTINUE TO CAUSE ADDITIONAL SHRA/TSRA TO DEVELOP INTO
THE EVENING AIDED BY A COLD FRONT THAT WILL DRIFT SLOWLY SOUTH
ACROSS THE AREA OVER THE NEXT 24 HOURS. STABILIZING EFFECTS FROM
LAKE ERIE MAY LESSEN THE CHANCE FOR TSRA AT CLE AND ERI IF THE
STORMS ARE SCATTERED BUT IF THE COMPLEX HOLDS TOGETHER AS IT REACHES
WESTERN LAKE ERIE THEN THE STORMS WILL HAVE A MUCH BETTER CHANCE OF
CROSSING THE LAKE UNAFFECTED. SOME OF THE STORMS THAT AFFECT THE
AREA THIS AFTERNOON INTO TONIGHT COULD BE LOCALLY SEVERE WITH
DAMAGING WINDS AND LARGE HAIL.

WILL PROBABLY SEE MORE WIDESPREAD MVFR DEVELOP TONIGHT IN FOG AND
LOWER CIGS. A GRADUAL IMPROVEMENT TO CIGS AND VSBYS SHOULD TAKE
PLACE AFTER 14Z.

.OUTLOOK...NON VFR LIKELY AT TIMES THURSDAY NIGHT THROUGH SUNDAY IN
SHOWERS AND THUNDERSTORMS AS WELL AS MORNING FOG/MIST.

&&

.MARINE...
A COLD FRONT NEAR THE SOUTH SHORE OF THE LAKE WILL DRIFT SLOWLY
SOUTH TO NEAR THE OHIO RIVER THURSDAY ALLOWING VARIABLE WINDS TO
INCREASE OUT OF THE NE AT ABOUT 10 TO 15 KNOTS TONIGHT INTO THU. THE
FRONT SHOULD DRIFT BACK NORTH TO BE NEAR THE LAKE THRU THE WEEKEND
BUT THE FRONT WILL BE WEAK. THE MODELS EVENTUALLY MOVE A STRONGER
LOW EAST ACROSS THE LAKE TO DRAG THE FRONT BACK SE OF THE LAKE EARLY
NEXT WEEK BUT THE TIMING DIFFERS AMONG THE MODELS. IN ANY
CASE...WINDS SHOULD STAY 15 KNOTS OR LESS EXCEPT IN AND NEAR THE
TSRA THAT WILL BE AFFECTING THE LAKE OFF AND ON OVER THE NEXT 4 OR 5
DAYS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MAYERS
NEAR TERM...MAYERS
SHORT TERM...MAYERS
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Jun 18, 5:04 PM EDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
504 PM EDT WED JUN 18 2014

OHZ007>014-018>023-027>033-036>038-047-089-192115-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
504 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS
EVENING. THE GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ003-006-017-192115-
LUCAS-WOOD-HANCOCK-
504 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE
GREATEST THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAINS ARE ALSO POSSIBLE WHICH MAY CAUSE LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>148-162>168-192115-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
504 PM EDT WED JUN 18 2014

...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SOME OF THE THUNDERSTORMS THROUGH THIS EVENING WILL BE STRONG TO
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ061-149-169-PAZ001>003-192115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
504 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

SOME OF THE THUNDERSTORMS THROUGH THIS EVENING MAY BE STRONG TO
SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 18, 6:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
06/18/2014                   SENECA             OH   911 CALL CENTER

            THREE LARGE TREES DOWN IN TIFFIN.

&&

KING
Local storm report, Jun 18, 6:33 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
633 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     SHEFFIELD               41.46N 82.09W
06/18/2014  E0 MPH           LORAIN             OH   EMERGENCY MNGR

            ESTIMATED 65 MPH THUNDERSTORM WIND GUST.

&&

KING
Local storm report, Jun 18, 6:35 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
635 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND GST     SHEFFIELD               41.46N 82.09W
06/18/2014  E65.00 MPH       LORAIN             OH   EMERGENCY MNGR

            ESTIMATED 65 MPH THUNDERSTORM WIND GUST.

&&

KING
Local storm report, Jun 18, 6:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
637 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     WILLARD                 41.05N 82.72W
06/18/2014                   HURON              OH   TRAINED SPOTTER

            NUMEROUS 18 DIAMETER TREES DOWN. LARGE TREE FELL ON POWER
            LINE AND TOOK DOWN POWER POLE.

0551 PM     TSTM WND GST     SEVILLE                 41.02N 81.87W
06/18/2014  E60.00 MPH       MEDINA             OH   TRAINED SPOTTER

0556 PM     HAIL             1 E NORWALK             41.24N 82.59W
06/18/2014  E0.75 INCH       HURON              OH   TRAINED SPOTTER

0557 PM     TSTM WND DMG     TIFFIN                  41.12N 83.18W
06/18/2014                   SENECA             OH   PUBLIC

            THREE POWER POLES DOWN.

0620 PM     HAIL             ORWELL                  41.54N 80.86W
06/18/2014  E1.75 INCH       ASHTABULA          OH   PUBLIC

&&

SCHEPEL
Local storm report, Jun 18, 6:50 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
650 PM EDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             3 SW NEWTON FALLS       41.16N 81.01W
06/18/2014  E0.88 INCH       PORTAGE            OH   TRAINED SPOTTER

0341 PM     HAIL             TOLEDO                  41.66N 83.58W
06/18/2014  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

0350 PM     HAIL             2 SW TOLEDO             41.64N 83.61W
06/18/2014  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

0532 PM     HAIL             2 E UNIVERSITY HEIGHTS  41.49N 81.50W
06/18/2014  E0.88 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0550 PM     HAIL             PEPPER PIKE             41.48N 81.46W
06/18/2014  E0.75 INCH       CUYAHOGA           OH   TRAINED SPOTTER

0632 PM     TSTM WND DMG     SHEFFIELD               41.46N 82.09W
06/18/2014                   LORAIN             OH   TRAINED SPOTTER

            1.5 FOOT DIAMETER HEALTHY TREE FELL ON A TRUCK.

&&

SCHEPEL
Special weather statement, Jun 18, 7:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
702 PM EDT WED JUN 18 2014

OHZ010-020-021-029>031-036>038-047-190000-
ASHLAND-HOLMES-KNOX-LORAIN-MARION-MEDINA-MORROW-RICHLAND-SUMMIT-
WAYNE-
702 PM EDT WED JUN 18 2014

...SPECIAL WEATHER STATEMENT FOR ASHLAND...HOLMES...KNOX...MEDINA...
MORROW...SOUTHEASTERN LORAIN...SOUTHEASTERN MARION...SOUTHEASTERN
RICHLAND...SUMMIT AND WAYNE COUNTIES UNTIL 800 PM EDT...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LITCHFIELD TO
MANSFIELD TO 7 MILES NORTHEAST OF MOUNT GILEAD TO 6 MILES EAST OF
MARION...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING WIND GUST TO 45 MPH AND SMALL HAIL.

THESE STORMS WILL BE NEAR...
  LEXINGTON AND ASHLAND BY 705 PM EDT.
  BRUNSWICK...POLK AND CARDINGTON BY 710 PM EDT.
  WEST SALEM...MOUNT GILEAD...MEDINA AND LODI BY 715 PM EDT.
  BELLVILLE BY 720 PM EDT.
  CHESTERVILLE BY 725 PM EDT.
  SPARTA BY 730 PM EDT.

THE TOWNS OF SPENCER...BAILEY LAKES...MIFFLIN...EDISON...LUCAS...
FULTON...BRIARWOOD BEACH...CHIPPEWA-ON-THE-LAKE...MARENGO AND
JEROMESVILLE ARE ALSO IN THE PATH OF THESE STORMS.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:21 PM EDTTornado WarningCLECrawford39 min
Jun 17, 9:00 PM EDTSevere Thunderstorm WarningCLECrawford, Erie60 min
Jun 17, 9:38 PM EDTAreal Flood WarningCLECrawford, Erie6 hr
Jun 18, 7:48 AM EDTFlash Flood WarningCLECrawford6 hr
Jun 18, 6:01 PM EDTSevere Thunderstorm WarningCLECrawford59 min
Jun 18, 6:13 PM EDTFlash Flood WarningCLECrawford6 hr
Jun 18, 7:58 PM EDTSevere Thunderstorm WarningCLECrawford, Erie62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.